Asymptotic behavior of solutions of linear systems with small perturbations
Doklady Akademii Nauk, Tome 162 (1965) no. 2, pp. 266-268
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_162_2_a5,
author = {V. M. Millionshchikov},
title = {Asymptotic behavior of solutions of linear systems with small perturbations},
journal = {Doklady Akademii Nauk},
pages = {266--268},
year = {1965},
volume = {162},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_162_2_a5/}
}
V. M. Millionshchikov. Asymptotic behavior of solutions of linear systems with small perturbations. Doklady Akademii Nauk, Tome 162 (1965) no. 2, pp. 266-268. http://geodesic.mathdoc.fr/item/DAN_1965_162_2_a5/